# SDR GAIA99234

- Difficulty date: December 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6816
- Make and model: Boeing 727223
- Aircraft serial: 19491
- System (JASC): 5530 · Vertical Stabilizer
- Part: Tee
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'NO FLIGHT', FOUND DURING 'HEAVY 2 MAINTENANCE CHECK' AT TIMCO HEAVY MAINTENANCE FACILITY (OSCODA MI).  VERTICAL STABLIZER LEFT SIDE T-CHORD WORN AT PANEL NR 9601.  REMOVED DAMAGE IAW ENGINEERING DEVIATION REQUEST (EDR B2-07298).  PERFORMED HFEC IAW B 727 NDT MANUAL PART 6 FIG 23.  NO CRACKS NOTED.  FABRICATED REPAIR PARTS IAW EDR B2-07298.  INSTALLED REPAIR PARTS IAW EDR B2-07298.  AIRCRAFT RETURNED TO SERVICE.  (X)
